# SDR HNAA2019043000124

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 44,365 hours, 41,643 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Button
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  634     36-10  2040022  28APR19  PHL  CLOSE
      BLD 1 VLV CLSD ON TAKEOFF.
                                          28569    00 VAG
      HISTORY: YES
FACT  28APR19  18:03  PHL
 INSP #1 BLEED PUSH BUTTON, FOUND TO BE LOOSE. REINSTALLED IAW EMB 145 AMM 20-13-03. R&R'D RELAYS K0537 AND K0173 IAW EMB 145 AMM 20-13-02. PERFORMED OPS CHECK IAW EMB 145 AMM 36-11-05-700-802-A. OPS CHECK GOOD OK FOR SERVICE
